American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 117 of 117 found      Go to page: 1 2 3 4

[91] Kyung Whan Kwun and Frank Raymond. Manifolds which are joins . Trans. Amer. Math. Soc. 111 (1964) 108-120. MR 0158382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] David S. Gillman. Sequentially $1-{\rm ULC}$ tori . Trans. Amer. Math. Soc. 111 (1964) 449-456. MR 0162234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Barry Mazur. Combinatorial equivalence versus topological equivalence . Trans. Amer. Math. Soc. 111 (1964) 288-316. MR 0202124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] John Hempel. A simply connected $3$-manifold is $S\sp{3}$ if it is the sum of a solid torus and the complement of a torus knot . Proc. Amer. Math. Soc. 15 (1964) 154-158. MR 0157365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] J. C. Cantrell. $n$-frames in euclidean $k$-space . Proc. Amer. Math. Soc. 15 (1964) 574-578. MR 0164330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] C. H. Edwards. Open $3$-manifolds which are simply connected at infinity . Proc. Amer. Math. Soc. 14 (1963) 391-395. MR 0150745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] M. Edelstein, F. Herzog and L. M. Kelly. A further theorem of the Sylvester type . Proc. Amer. Math. Soc. 14 (1963) 359-363. MR 0146813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Morris W. Hirsch. A proof of the nonretractibility of a cell onto its boundary . Proc. Amer. Math. Soc. 14 (1963) 364-365. MR 0145502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] M. K. Fort. A wild sphere which can be pierced at each point by a straight line segment . Proc. Amer. Math. Soc. 14 (1963) 994-995. MR 0159311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] Joseph M. Martin. Extending a disk to a sphere . Trans. Amer. Math. Soc. 109 (1963) 385-399. MR 0158381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] James C. Cantrell. Separation of the $n$-sphere by an $(n-1)$-sphere . Trans. Amer. Math. Soc. 108 (1963) 185-194. MR 0155308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] J. C. Cantrell and C. H. Edwards. Almost locally polyhedral curves in Euclidean $n$-space . Trans. Amer. Math. Soc. 107 (1963) 451-457. MR 0149453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] B. J. Ball. Finite collections of $2$-spheres in $E\sp{3}$ . Proc. Amer. Math. Soc. 13 (1962) 1-8. MR 0141099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] P. H. Doyle and J. G. Hocking. A decomposition theorem for $n$-dimensional manifolds . Proc. Amer. Math. Soc. 13 (1962) 469-471. MR 0141101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Kyung Whan Kwun. Upper semicontinuous decompositions of the $n$-sphere . Proc. Amer. Math. Soc. 13 (1962) 284-290. MR 0140089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Kyung Whan Kwun. On $3$-manifolds that are not simply connected . Proc. Amer. Math. Soc. 13 (1962) 291-292. MR 0140090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] Beauregard Stubblefield. Some imbedding and nonimbedding theorems for $n$-manifolds . Trans. Amer. Math. Soc. 103 (1962) 403-420. MR 0143189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] C. J. Titus and G. S. Young. The extension of interiority, with some applications . Trans. Amer. Math. Soc. 103 (1962) 329-340. MR 0137103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] C. H. Edwards. Concentric solid tori in the $3$-sphere . Trans. Amer. Math. Soc. 102 (1962) 1-17. MR 0140091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] D. R. McMillan. Some contractible open $3$-manifolds . Trans. Amer. Math. Soc. 102 (1962) 373-382. MR 0137105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] Morton Brown. The monotone union of open $n$-cells is an open $n$-cell . Proc. Amer. Math. Soc. 12 (1961) 812-814. MR 0126835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] M. K. Fort. Sequences of homeomorphisms on the $n$-sphere . Proc. Amer. Math. Soc. 12 (1961) 361-363. MR 0132538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] R. H. Bing. A set is a $3$ cell if its cartesian product with an arc is a $4$\ cell . Proc. Amer. Math. Soc. 12 (1961) 13-19. MR 0123303.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] Kyung Whan Kwun. A characterization of the $n$-sphere . Trans. Amer. Math. Soc. 101 (1961) 377-383. MR 0132537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] D. B. A. Epstein. Free products with amalgamation and $3$-manifolds . Proc. Amer. Math. Soc. 12 (1961) 669-670. MR 0152998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] P. H. Doyle and J. G. Hocking. Some results on tame disks and spheres in $E\sp{3}$ . Proc. Amer. Math. Soc. 11 (1960) 832-836. MR 0126839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] P. H. Doyle and J. G. Hocking. A note on piercing a disk . Proc. Amer. Math. Soc. 10 (1959) 633-636. MR 0126838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 117 of 117 found      Go to page: 1 2 3 4